Strong convergence theorem by monotone hybrid algorithm for equilibrium problems, hemirelatively nonexpansive mappings, and maximal monotone operators.

Cheng, Yun; Tian, Ming

Fixed Point Theory and Applications [electronic only] (2008)

  • Volume: 2008, page Article ID 617248, 12 p.-Article ID 617248, 12 p.
  • ISSN: 1687-1812

How to cite

top

Cheng, Yun, and Tian, Ming. "Strong convergence theorem by monotone hybrid algorithm for equilibrium problems, hemirelatively nonexpansive mappings, and maximal monotone operators.." Fixed Point Theory and Applications [electronic only] 2008 (2008): Article ID 617248, 12 p.-Article ID 617248, 12 p.. <http://eudml.org/doc/45411>.

@article{Cheng2008,
author = {Cheng, Yun, Tian, Ming},
journal = {Fixed Point Theory and Applications [electronic only]},
keywords = {hybrid iterative algorithm; fixed points; hemirelatively nonexpansive mappings; equilibrium problem; Banach space},
language = {eng},
pages = {Article ID 617248, 12 p.-Article ID 617248, 12 p.},
publisher = {Springer International Publishing},
title = {Strong convergence theorem by monotone hybrid algorithm for equilibrium problems, hemirelatively nonexpansive mappings, and maximal monotone operators.},
url = {http://eudml.org/doc/45411},
volume = {2008},
year = {2008},
}

TY - JOUR
AU - Cheng, Yun
AU - Tian, Ming
TI - Strong convergence theorem by monotone hybrid algorithm for equilibrium problems, hemirelatively nonexpansive mappings, and maximal monotone operators.
JO - Fixed Point Theory and Applications [electronic only]
PY - 2008
PB - Springer International Publishing
VL - 2008
SP - Article ID 617248, 12 p.
EP - Article ID 617248, 12 p.
LA - eng
KW - hybrid iterative algorithm; fixed points; hemirelatively nonexpansive mappings; equilibrium problem; Banach space
UR - http://eudml.org/doc/45411
ER -

NotesEmbed ?

top

You must be logged in to post comments.